Volume 7, Issue 4
On Parallel Fast Jacobi Algorithm for the Eigenproblem of Real Symmetrices

Jian-xin Deng

DOI:

J. Comp. Math., 7 (1989), pp. 412-417

Published online: 1989-07

Preview Full PDF 90 1644
Export citation
  • Abstract

Jacobi algorithm has been developed for the eigenproblem of real symmetric matrices, singular value decomposition of matrices and least squares of the overdetermined system on a parallel computer. In this paper, the parallel schemes and fast algorithm are discussed, and the error analysis and a new bound are presented.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-412, author = {}, title = {On Parallel Fast Jacobi Algorithm for the Eigenproblem of Real Symmetrices}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {4}, pages = {412--417}, abstract = { Jacobi algorithm has been developed for the eigenproblem of real symmetric matrices, singular value decomposition of matrices and least squares of the overdetermined system on a parallel computer. In this paper, the parallel schemes and fast algorithm are discussed, and the error analysis and a new bound are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9491.html} }
TY - JOUR T1 - On Parallel Fast Jacobi Algorithm for the Eigenproblem of Real Symmetrices JO - Journal of Computational Mathematics VL - 4 SP - 412 EP - 417 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9491.html KW - AB - Jacobi algorithm has been developed for the eigenproblem of real symmetric matrices, singular value decomposition of matrices and least squares of the overdetermined system on a parallel computer. In this paper, the parallel schemes and fast algorithm are discussed, and the error analysis and a new bound are presented.
Jian-xin Deng. (1970). On Parallel Fast Jacobi Algorithm for the Eigenproblem of Real Symmetrices. Journal of Computational Mathematics. 7 (4). 412-417. doi:
Copy to clipboard
The citation has been copied to your clipboard